# SDR CA130911012

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Rroyce BR700715C130
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT HAD AN LPT FAIRING RELEASE IN SERVICE, PRELIMINARY INVESTIGATION REVEALS THAT SOME SCREWS ARE MISSING AND OTHERS ARE STILL INSTALLED, HOLES ARE ELONGATED AND FAIRINGS SHOW SIGNS OF WEAR AND CRACKING, NOTE THAT ONE OF THE FAIRING WAS RECENTLY POLISHED.  ENGINE WAS REMOVED AND SEND TO MFG FOR INVESTIGATION.
